# SDR AALA20131024013

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 90,216 hours, 14,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE EXTERNALLY MOUNTED NR 5 EMERGENCY LIGHT INOPERATIVE.  REPLACED RT SIDE EXTERNALLY MOUNTED NR 5 EMERGENCY POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
